Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 2, Pages 169-177
http://dx.doi.org/10.1155/S1110757X04304018

A theorem of the alternative and a two-function minimax theorem

Faculty of Mathematics, Bucharest University, 14 Academiei Street, Bucharest 70109, Romania

Received 8 April 2003; Revised 19 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anton Stefanescu, “A theorem of the alternative and a two-function minimax theorem,” Journal of Applied Mathematics, vol. 2004, no. 2, pp. 169-177, 2004. https://doi.org/10.1155/S1110757X04304018.